# SDR IPXA2016092008457

- Difficulty date: August 31, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Part number: ADA3462509
- Condition: Chafed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, L4 DOOR LOWER TORQUE TUBE CHAFED.  REPAIRED THE TORQUE TUBE IAW EA 011-5210-01-A6432 REV. I/R AND EO MD11-5210-61827-A.
